Loading...
Loading...

Go to the content (press return)

On the edge-connectivity and restricted edge-connectivity of a product of graphs

Author
Balbuena, C.; Cera, M.; Diánez, A.; García, P.; Marcote, F.
Type of activity
Journal article
Journal
Discrete applied mathematics
Date of publication
2007-11
Volume
155
Number
18
First page
2444
Last page
2455
DOI
https://doi.org/10.1016/j.dam.2007.06.014 Open in new window
URL
http://dx.doi.org/10.1016/j.dam.2007.06.014 Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants